Clomid Question

Did any of you feel instantly emotional on this?  I took my first pill last night and I felt crazy at lunch today, I'm talking out of control emotional... DH and I got into an argument about what kind of car we need, and I snapped and said some pretty mean things.  YIKES.  :(  Not that I am trying to blame some pill.  But my Dr. warned me about feeling out of it or very short-tempered, I guess I didn't expect it so soon.

Posted on April 6, 2011 at 10:36 am
Alliesauce
15
08/22/2010
Alliesauce

Alliesauce

  • 15
  • 19
  • 18.6k
573
Followers
572
Following

(5) Comments

alisonandjake
4
03/21/2009
alisonandjake

alisonandjake

  • 4
  • 10
  • 3.68k
35
Followers
39
Following

alisonandjake

I was pretty bitchy :) I warned all of my family beforehand!

Posted on April 6, 2011 at 10:45 am
beatie
5
10/11/2008
beatie

beatie

  • 5
  • 14
  • 6.57k
147
Followers
150
Following

beatie

My nurse practitioner's exact words were "some women get a little, shall we say, "bitchy" on Clomid" :)  Luckily that's one side effect I haven't encountered yet...Although maybe I just didn't realize it and my DH would say otherwise!  Ha!

Posted on April 6, 2011 at 11:11 am
ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

Yes, it definitely happens!!!!!!  I didn't have that reaction, but one of my friends did.  She said she was awful! 


I even read some crazy thread online that a woman claims that Clomid made her have an affair?!?!?! I think that claim is completely ridiculous!!!


 

Posted on April 7, 2011 at 2:47 am
ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

The good thing is that after you are done with your pills - any symptoms that you are experiencing will go away (at least that was the case with me)  Tell your DH to bare with you during this time, messing with your hormones can make you feel wacky!!

Posted on April 7, 2011 at 4:20 am
BEAN23
3
05/22/2010
BEAN23

BEAN23

  • 3
  • 10
  • 737
46
Followers
50
Following

BEAN23

I felt the same way, but I kept thinking it was some sort of placebo effect.  I knew I was taking it, and I knew what the potential side effect could be, so I was more sensitive to if it was happening to me.  I warned DH, but we still went a couple rounds!  I think that ttc and needing assistance is stressful enough, and taking this could be exacerbating my feelings.

Posted on April 7, 2011 at 7:16 am

Have a question? Contact Support
Top Contributors this Week
Canooknic
18 posts
Levisjoe
15 posts
Uhlease
9 posts
zeuster
8 posts
LauraSweet
7 posts
lorna247
7 posts